BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ AST INDICATOR SOLUTION; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Back to Search Results |
| Model Number |
246004 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd phoenix¿ ast indicator solution there was a performance issue - atypical growth, atypical reaction, failure to inhibit, insufficient growth, potency, ph failure for prepared reagents/media that could impact growth performance.The following information was provided by the initial reporter.The customer stated: there was "an error in which the color has faded and would like to know if this issue occurred at other facilities with the same lot, the cause of the indicator solution error, and if there is some way to prevent this error.".
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H.6 investigation summary: this complaint is for panel aborts due to insufficient indicator when using phoenix ast indicator (246004) batch 1187121.The customer did not provide photos or returns for investigation.Three bottles from retention were used to test 12 ast broths, and 12 internal qc panels.These panels were loaded into a phoenix instrument to observe for any test aborts at the end of the run.At the end of the run, there were no test aborts due to insufficient indicator.This complaint is not confirmed.A review of quality notifications revealed no quality notifications generated on the complaint batch.A review of complaints was performed and there was one additional complaint on this batch not related to this defect.Complaint trending was performed and no trends were identified associated with this defect.